# SDR AALA202204207454

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737
- Aircraft serial: 33208
- Aircraft time: 36,234 hours, 14,726 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Detached
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR HANDLE CAME OFF. RE-INSTALLED DOOR HANDLE PER AMM 25-40-00.
